# SDR REXA2024102501012

- Difficulty date: October 16, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 34,428 hours, 24,049 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-044 REV G, WE HAVE DISCOVERED A PREVIOUS REPAIR THAT WILL AFFECT THE INSTALLATION OF POST SB REPAIR PARTS.  PERFORMED MAJOR REPAIR IAW MHIRJ REO 690-53-11-1620 REV-- DATED 2023-11-03.
